# SDR SWAA2023071772344

- Difficulty date: June 28, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,460 hours, 27,871 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621YB I/B CORNER IS CRACKED.<[01] PERFORMED PARTIAL WORK ON STEPS 3 AND 4.;[02] COMPLETED STEPS 1; 4; 5;[03] COMPLETED STEPS 6 AND 8; PARTIAL UPDATE STEPS 7 AND 9;[04] CORRECTION TO STEP 12 ITEM 1.;[05] CORRECTION TO STEP 12 ITEM 2.;[06] PANEL 621YB WITH I/B CORNER IS CRACKED WAS REPAIR IAW SRM 51-70-05-2R-6.;[07] FINAL INSPECTION. PANEL REPAIRED PER SRM 51-70-05.
